# SDR CALA2019011800106

- Difficulty date: January 14, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 79,155 hours, 30,700 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D5227902620551
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED LT FWD OVER WING EXIT DOOR FWD VERTICAL FR AME AND BEAM DUE TO CRACK IAW SRM 51-72-11-911-001. NON ROUTINE 9021460. LT FWD O/W EXIT DOOR FWD VERTICAL FRAME HAS CRACKS.
